Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 152, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 29, 2023, 8:15 AM CDT for Clark County, Edgar County, Illinois. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2023, 8:15 AM CDT (13:15 UTC)
- Expired
- Jun 29, 2023, 8:29 AM CDT
- In force
- 14 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Clark County, IL, Edgar County, IL
The radar
The Indianapolis radar (KIND), 118 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 3:08 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1628 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.6
The text
As transmitted.
071
WUUS53 KILX 291315
SVRILX
ILC023-045-291345-
/O.NEW.KILX.SV.W.0152.230629T1315Z-230629T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
815 AM CDT Thu Jun 29 2023
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southeastern Edgar County in east central Illinois...
Northeastern Clark County in east central Illinois...
* Until 845 AM CDT.
* At 815 AM CDT, a severe thunderstorm was located near Oliver, or
near Paris, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will be near...
Vermilion around 820 AM CDT.
Dennison around 825 AM CDT.
This includes Interstate 70 between mile markers 144 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3934 8756 3934 8758 3931 8761 3946 8781
3962 8769 3959 8753 3936 8753
TIME...MOT...LOC 1315Z 293DEG 26KT 3953 8766
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Bumgardner1 follow-up statement
415
WWUS53 KILX 291329
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
829 AM CDT Thu Jun 29 2023
ILC023-045-291339-
/O.CAN.KILX.SV.W.0152.000000T0000Z-230629T1345Z/
Edgar-Clark-
829 AM CDT Thu Jun 29 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDGAR AND
NORTHEASTERN CLARK COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However small hail, gusty winds and heavy rain are
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
east central Illinois.
LAT...LON 3934 8756 3934 8758 3931 8761 3946 8781
3962 8769 3959 8753 3936 8753
TIME...MOT...LOC 1326Z 293DEG 26KT 3949 8754
$$
BumgardnerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 5:58 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 29, 5:58 AM CDT, 2 hours 17 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 558 AM CDT Thu Jun 29 2023 .SYNOPSIS... Issued at 249 AM CDT Thu Jun 29 2023 Multiple rounds of severe weather are expected today with all hazards possible. SPC has central Illinois in a level 3 out of 5 risk for severe weather. Highs today likely to be lower than originally expected being only in the mid-to-upper 80s. More severe weather is possible tomorrow as well. SMokey conditions should improve through the day. && .DISCUSSION... Issued at 249 AM CDT Thu Jun 29 2023 -----------------------[KEY MESSAGES]----------------------- 1. Severe weather is on deck for today, with the potential of multiple rounds throughout the day. All hazards are possible. 2. Smoke lingers over central Illinois with hopes that it will move out by this morning into the afternoon. ------------------------[DISCUSSION]------------------------ Looking at the set up today synoptically, we can see a prominent 500 mb ridge in place over much of the central United States. Many of the convective complexes look as if they are "riding the ridge", moving over the top of the ridging feature. This ridge is likely a big player in the extreme temperatures much of the United States will be dealing with for the next day or so, essentially acting as a heat dome. However, the convection expected today will limit temperatures. An upper level trough is pushing onto the west coast. This will force the ridging pattern to weaken and move off to the east and bring additional chances for rain and thunderstorms to our CWA. A surface low pressure system is moving across the Plains eastward towards the Middle Mississippi and Ohio Valleys. The warm front associated with this low will bring dewpoints of 70+ degrees to central and southeastern Illinois. These dewpoints indicate the abundance of moisture in the air, which will help aid in the convective initiation in the early morning hours today. After the warm front and surface low move away from central Illinois, multiple surface boundaries are forecast to pass through over the next several days. Dropping down to the mesoscale details, we shall focus on the near term (Thursday into Friday). As the storms begin to fire up this morning, they are expected to be primarily elevated to start as they are ahead of the warm front. These early storms' risks look to mainly be hail, as there is quite a bit of capping that the winds will have to break through to reach the surface. Depending on location of the convective complex passage and its associated cold pool, storms may be able to become surface based, which will greatly increase the risk of strong, damaging winds. The storms that are along or near the warm front have a chance for some tornadoes. SPC has all of central Illinois in an enhanced risk for severe weather [5% tor, 30% wind, and 15% hatched hail]. Based on the 00z/29 run of the NAM, MUCAPE values are widely 2500- 5000 J/kg for most of the night into Thursday afternoon/evening. The capping over the region is keeping SBCAPE pretty low over eastern Illinois but nearing 4000 J/kg over western Illinois. The surface to 500mb bulk shear shows a max of 50 kts over central Illinois this morning (agreeing with the Euro/GFS/HRRR). The 00z/29 run of the HREF ensemble show large swaths of areas with updraft speeds greater than 20 m/s (sufficient for hail development). The first round of convection is expect to start making its way across the CWA just before sunrise. The second round closely follows and potentially will move through by late morning or early afternoon. Then a third round could move through by late tonight or early Friday morning. Despite it being the extreme short term now, there is still the uncertainty of where these complexes may move through and how they will affect each other and the highs over the next day or so. In terms of the smoke and hazy conditions, the HRRR 00z run is indicating that the smoke should start clearing out of the area just after sunrise. Visibilities and air quality should begin to improve shortly after. Basically, today is going to be much less smokey and hazy than the previous 2 days. If the convection plays out as expected, temperatures will be greatly limited today and Friday - essentially depleting the heat indices. The heat advisory for Lawrence/Richland/Clay counties has been cancelled early. Saturday - Monday will see highs primarily in the upper 80s but then by mid week highs in the 90s will return. Currently, there is no heat indices in the forecast. There is a chance for showers and thunderstorms throughout the extended period. Delaney && .AVIATION... (For the 12z TAFs through 12z Friday Morning) Issued at 558 AM CDT Thu Jun 29 2023 MVFR conditions will continue for a few more hours with lower visibilities due to smoke and haze, with a substantial improvement expected by 12Z at all TAF sites. By 12Z, VFR conditions should prevail. There are multiple round of thunderstorms expected today, one currently ongoing from KPIA-KDEC east more scattered in nature. The second round is expected early afternoon and is more likely to be severe, with wind gusts above 30 knots and brief MVFR/IFR conditions due to heavy rain and ceilings. Delaney && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 29, 6:25 AM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 625 AM CDT Thu Jun 29 2023 ILZ027>031-036>038-040>057-061>063-066>068-071>073-301130- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 625 AM CDT Thu Jun 29 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Today and tonight. Unhealthy air quality remains a concern today, though significant improvements are expected this afternoon. Scattered thunderstorms pose a risk of large hail this morning. However, a larger complex of severe thunderstorms is forecast to cross the region early this afternoon, capable of producing widespread damaging winds, large hail, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is 30-50% chance for thunderstorms Friday through Sunday. Severe storms are possible Friday and Saturday, with damaging winds and hail the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed between 11 am and 4 pm today. Expected storm motion is toward the east around 40 to 50 mph. 25
In the hours before
Local storm report, Jun 29, 6:43 AM CDT, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
643 AM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM Hail Monticello 40.03N 88.57W
06/29/2023 E1.75 inch Piatt IL Public
Ping pong to golf ball sized hail. Time
estimated by radar.
&&
ErwinLocal storm report, Jun 29, 6:47 AM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
647 AM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM Hail Marquette Heights 40.62N 89.60W
06/29/2023 E1.00 inch Tazewell IL Public
Viewer photo report from WEEK news.
0409 AM Hail Toledo 39.27N 88.24W
06/29/2023 M1.00 inch Cumberland IL Public
0426 AM Hail Stanford 40.44N 89.22W
06/29/2023 E1.25 inch McLean IL Public
Report from mPING: Half Dollar (1.25 in.).
0430 AM Hail Congerville 40.62N 89.21W
06/29/2023 M1.50 inch Woodford IL Trained Spotter
Emergency Manager relayed report from
spotter in Congerville, IL (Woodford Co.).
0430 AM Hail Stanford 40.44N 89.22W
06/29/2023 M1.75 inch McLean IL Trained Spotter
Emergency manager relayed report from
spotter in Stanford, IL.
0430 AM Hail Stanford 40.44N 89.22W
06/29/2023 E1.50 inch McLean IL Public
Report from mPING: Ping Pong Ball (1.50
in.).
0531 AM Hail 5 E Heyworth 40.31N 88.88W
06/29/2023 M1.25 inch McLean IL Broadcast Media
0552 AM Hail 1 ENE Farmer City 40.25N 88.63W
06/29/2023 M1.00 inch De Witt IL Broadcast Media
I-74 and IL 54 in Farmer City, IL.
0601 AM Hail 2 NNE Cisco 40.04N 88.70W
06/29/2023 M1.00 inch Piatt IL Mesonet
SWOP report, time estimated by radar.
0615 AM Hail Monticello 40.03N 88.57W
06/29/2023 E1.75 inch Piatt IL Public
Ping pong to golf ball sized hail. Time
estimated by radar.
0615 AM Hail 4 S Mansfield 40.16N 88.50W
06/29/2023 E1.00 inch Piatt IL Public
0618 AM Hail Lawrenceville 38.73N 87.69W
06/29/2023 E1.00 inch Lawrence IL Public
Time estimated by radar.
0636 AM Hail 3 WNW Champaign 40.13N 88.31W
06/29/2023 E0.75 inch Champaign IL Public
Report from mPING: Dime (0.75 in.).
&&
ErwinLocal storm report, Jun 29, 6:50 AM CDT, 1 hour 25 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
650 AM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM Hail Marquette Heights 40.62N 89.60W
06/29/2023 E1.00 inch Tazewell IL Public
Viewer photo report from WEEK news.
0409 AM Hail Toledo 39.27N 88.24W
06/29/2023 M1.00 inch Cumberland IL Public
0426 AM Hail Stanford 40.44N 89.22W
06/29/2023 E1.25 inch McLean IL Public
Report from mPING: Half Dollar (1.25 in.).
0430 AM Hail Stanford 40.44N 89.22W
06/29/2023 M1.75 inch McLean IL Trained Spotter
Emergency manager relayed report from
spotter in Stanford, IL.
0430 AM Hail Congerville 40.62N 89.21W
06/29/2023 M1.50 inch Woodford IL Trained Spotter
Emergency Manager relayed report from
spotter in Congerville, IL (Woodford Co.).
0430 AM Hail Stanford 40.44N 89.22W
06/29/2023 E1.50 inch McLean IL Public
Report from mPING: Ping Pong Ball (1.50
in.).
0531 AM Hail 5 E Heyworth 40.31N 88.88W
06/29/2023 M1.25 inch McLean IL Broadcast Media
0552 AM Hail 1 ENE Farmer City 40.25N 88.63W
06/29/2023 M1.00 inch De Witt IL Broadcast Media
I-74 and IL 54 in Farmer City, IL.
0601 AM Hail 2 NNE Cisco 40.04N 88.70W
06/29/2023 M1.00 inch Piatt IL Mesonet
SWOP report, time estimated by radar.
0615 AM Hail 4 S Mansfield 40.16N 88.50W
06/29/2023 E1.00 inch Piatt IL Public
0615 AM Hail Monticello 40.03N 88.57W
06/29/2023 E1.75 inch Piatt IL Public
Ping pong to golf ball sized hail. Time
estimated by radar.
0618 AM Hail Lawrenceville 38.73N 87.69W
06/29/2023 E1.00 inch Lawrence IL Public
Time estimated by radar.
0636 AM Hail 3 WNW Champaign 40.13N 88.31W
06/29/2023 E0.75 inch Champaign IL Public
Report from mPING: Dime (0.75 in.).
&&
ErwinLocal storm report, Jun 29, 7:07 AM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
707 AM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM Hail 1 N Tuscola 39.81N 88.28W
06/29/2023 M3.25 inch Douglas IL Public
Time estimated by radar.
0700 AM Hail 1 WSW Ashmore 39.53N 88.03W
06/29/2023 E1.50 inch Coles IL Public
Time estimated by radar.
&&
ErwinLocal storm report, Jun 29, 7:33 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
733 AM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM Rain 3 NE Marshall 39.43N 87.65W
06/29/2023 M1.45 inch Clark IL Mesonet
Mesonet station AP194 Marshall.
0710 AM Hail 5 ESE Camargo 39.77N 88.08W
06/29/2023 M0.88 inch Douglas IL Cocorahs
&&
ErwinLocal storm report, Jun 29, 7:52 AM CDT, 23 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
752 AM CDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM Hail Marquette Heights 40.62N 89.60W
06/29/2023 E1.00 inch Tazewell IL Public
Viewer photo report from WEEK news.
0409 AM Hail Toledo 39.27N 88.24W
06/29/2023 M1.00 inch Cumberland IL Public
0426 AM Hail Stanford 40.44N 89.22W
06/29/2023 E1.25 inch McLean IL Public
Report from mPING: Half Dollar (1.25 in.).
0430 AM Hail Congerville 40.62N 89.21W
06/29/2023 M1.50 inch Woodford IL Trained Spotter
Emergency Manager relayed report from
spotter in Congerville, IL (Woodford Co.).
0430 AM Hail Stanford 40.44N 89.22W
06/29/2023 M1.75 inch McLean IL Trained Spotter
Emergency manager relayed report from
spotter in Stanford, IL.
0430 AM Hail Stanford 40.44N 89.22W
06/29/2023 E1.50 inch McLean IL Public
Report from mPING: Ping Pong Ball (1.50
in.).
0531 AM Hail 5 E Heyworth 40.31N 88.88W
06/29/2023 M1.25 inch McLean IL Broadcast Media
0552 AM Hail 1 ENE Farmer City 40.25N 88.63W
06/29/2023 M1.00 inch De Witt IL Broadcast Media
I-74 and IL 54 in Farmer City, IL.
0601 AM Hail 2 NNE Cisco 40.04N 88.70W
06/29/2023 M1.00 inch Piatt IL Mesonet
SWOP report, time estimated by radar.
0615 AM Hail Monticello 40.03N 88.57W
06/29/2023 E1.75 inch Piatt IL Public
Ping pong to golf ball sized hail. Time
estimated by radar.
0615 AM Hail 4 S Mansfield 40.16N 88.50W
06/29/2023 E1.00 inch Piatt IL Public
0618 AM Hail Lawrenceville 38.73N 87.69W
06/29/2023 E1.00 inch Lawrence IL Public
Time estimated by radar.
0636 AM Hail 3 WNW Champaign 40.13N 88.31W
06/29/2023 E0.75 inch Champaign IL Public
Report from mPING: Dime (0.75 in.).
0649 AM Hail 1 N Tuscola 39.81N 88.28W
06/29/2023 M3.25 inch Douglas IL Public
Time estimated by radar.
0657 AM Rain 3 NE Marshall 39.43N 87.65W
06/29/2023 M1.45 inch Clark IL Mesonet
Mesonet station AP194 Marshall.
0700 AM Hail 1 WSW Ashmore 39.53N 88.03W
06/29/2023 E1.50 inch Coles IL Public
Time estimated by radar.
0710 AM Hail 5 ESE Camargo 39.77N 88.08W
06/29/2023 M0.88 inch Douglas IL Cocorahs
&&
ErwinThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:48 AM CDT | Special Weather Statement | ILX | Shelby | 42 min |
| Jun 29, 3:28 AM CDT | Special Weather Statement | ILX | Coles | 32 min |
| Jun 29, 3:32 AM CDT | Special Weather Statement | ILX | Tazewell | 28 min |
| Jun 29, 3:44 AM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 46 min |
| Jun 29, 4:06 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland | 39 min |
| Jun 29, 4:14 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell | 46 min |
| Jun 29, 4:26 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 64 min |
| Jun 29, 4:45 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 30 min |
| Jun 29, 5:23 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence | 67 min |
| Jun 29, 5:29 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 50 min |
| Jun 29, 5:59 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 31 min |
| Jun 29, 6:11 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 37 min |
| Jun 29, 6:13 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 33 min |
| Jun 29, 6:14 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 29 min |
| Jun 29, 6:28 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Piatt | 32 min |
| Jun 29, 6:47 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 28 min |
| Jun 29, 6:55 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Douglas, Edgar, Vermilion | 37 min |
| Jun 29, 7:40 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 35 min |
| Jun 29, 7:56 AM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 27 min |
| Jun 29, 8:19 AM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 15 min |
| Jun 29, 8:43 AM CDT | Severe Thunderstorm Warning | ILX | Douglas | 21 min |
| Jun 29, 8:55 AM CDT | Special Weather Statement | ILX | Macon | 35 min |
| Jun 29, 9:14 AM CDT | Special Weather Statement | ILX | Cumberland | 31 min |
| Jun 29, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford | 27 min |
| Jun 29, 9:36 AM CDT | Special Weather Statement | ILX | Clark | 24 min |
| Jun 29, 9:52 AM CDT | Special Weather Statement | ILX | Coles | 23 min |
| Jun 29, 10:04 AM CDT | Severe Thunderstorm Warning | ILX | Crawford | 26 min |
| Jun 29, 10:15 AM CDT | Special Weather Statement | ILX | Clark | 15 min |
| Jun 29, 10:29 AM CDT | Special Weather Statement | ILX | Clark | 16 min |
| Jun 29, 10:58 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 32 min |
| Jun 29, 11:10 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 50 min |
| Jun 29, 11:29 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Morgan, Sangamon and 2 more | 46 min |
| Jun 29, 11:46 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria, Tazewell, Woodford | 44 min |
| Jun 29, 12:10 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Mason, Menard and 3 more | 50 min |
| Jun 29, 12:12 PM CDT | Tornado Warning | ILX | Sangamon | 18 min |
| Jun 29, 12:17 PM CDT | Tornado Warning | ILX | Logan, Sangamon | 13 min |
| Jun 29, 12:19 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 26 min |
| Jun 29, 12:24 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Marshall, Peoria, Tazewell and 1 more | 51 min |
| Jun 29, 12:32 PM CDT | Tornado Warning | ILX | Christian | 16 min |
| Jun 29, 12:34 PM CDT | Tornado Warning | ILX | DeWitt, Logan, McLean | 26 min |
| Jun 29, 12:36 PM CDT | Tornado Warning | ILX | McLean | 24 min |
| Jun 29, 12:45 PM CDT | Tornado Warning | ILX | Christian, Shelby | 30 min |
| Jun 29, 12:51 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, Clark, Coles, Cumberland, DeWitt and 10 more | 39 min |
| Jun 29, 1:03 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland, Shelby | 42 min |
| Jun 29, 1:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 39 min |
| Jun 29, 1:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 48 min |
| Jun 29, 1:29 PM CDT | Areal Flood Advisory | ILX | McLean | 93 min |
| Jun 29, 1:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 45 min |
| Jun 29, 2:12 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 37 min |
| Jun 29, 5:35 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Lawrence, Richland | 40 min |
| Jun 29, 6:24 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 36 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.